# SDR DL76L990676

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: 2l Door.
- Component: 20131A
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, FOUND 2L DOOR AREA EMERGENCY LIGHTS OUT.  REPLACED BATTERY PACK, OPS CHECK GOOD.
